# SDR DALA2023100608243

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 80,686 hours, 13,627 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1817 -ATB/FUME- DUE TO ODOR WHEN RIGHT PACK TURNED ON AFTER T/O. CORRECTIVE ACTION: REPLACED RIGHT ACM. OPS NORMAL. (4301002)
